# SDR WX0A2021032973672

- Difficulty date: March 27, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N294NV
- Make and model: Airbus A320-214
- Aircraft serial: 4941
- Aircraft time: 26,229 hours, 16,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 871619
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL FOUR EPSU BATTERIES FAILED TEST / R/R FWD EPSU BATTERY PER 33-51-38-000-002-A AND 33-51-38-400-002-A"
